# SDR DALA2024032203645

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 57,219 hours, 29,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 DAMAGE TO RIGHT HAND OUTBRD FLAP TRAILING EDGE. CORRECTIVE ACTION: RIGHT HAND OUTBOARD FLAP TRAILING EDGE REPAIRED PER A319 SRM 57- 53-00-300-120. (5544854)
